Skip to main content
placeholder image

Exact neumann boundary controllability for problems of transmission of the wave equation

Journal Article


Abstract


  • Using the Hubert Uniqueness Method, we study the problem of exact controllability in Neumann boundary conditions for problems of transmission of the wave equation. We prove that this system is exactly controllable for all initial states in L2(Ω)×(H1(Ω))′. © Glasgow Mathematical Journal Trust 1999.

Publication Date


  • 1999

Citation


  • Liu, W., & Williams, G. H. (1999). Exact neumann boundary controllability for problems of transmission of the wave equation. Glasgow Mathematical Journal, 41(1), 125-139. doi:10.1017/S0017089599970581

Scopus Eid


  • 2-s2.0-18644370482

Web Of Science Accession Number


Start Page


  • 125

End Page


  • 139

Volume


  • 41

Issue


  • 1

Abstract


  • Using the Hubert Uniqueness Method, we study the problem of exact controllability in Neumann boundary conditions for problems of transmission of the wave equation. We prove that this system is exactly controllable for all initial states in L2(Ω)×(H1(Ω))′. © Glasgow Mathematical Journal Trust 1999.

Publication Date


  • 1999

Citation


  • Liu, W., & Williams, G. H. (1999). Exact neumann boundary controllability for problems of transmission of the wave equation. Glasgow Mathematical Journal, 41(1), 125-139. doi:10.1017/S0017089599970581

Scopus Eid


  • 2-s2.0-18644370482

Web Of Science Accession Number


Start Page


  • 125

End Page


  • 139

Volume


  • 41

Issue


  • 1